MathSciNet Relay Station
MathSciNet bibliographic data
MR364182 12A50
Washington, Lawrence C. Class numbers and ${\bf Z}\sb{p}$-extensions. Math. Ann. 214 (1975), 177–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement